April 7 th to April 11 th 2025				
Monday April 7 th	Tuesday April 8 th	Wednesday April 9 th	Thursday April 10 th	Friday April 11 th
ABCD	ABCD	ABCD	ABCD	ABCD
	<u>PLT</u>	<u>PLT</u>	<u>PLT</u>	
	See alternate bell schedule below.	See alternate bell schedule below.	See alternate bell schedule below.	
	Grade 10 Grade			
	Parent Education Sessions – Cybersafe from Exploitation 6:30pm – 8pm	Vancouver Kiwanis Music Festival (Field trip for Palmer Junior Concert Band 8/9)		
	Register <u>here</u>	PAC Meeting @ 7pm		

<u>Grade 10 Graduation Numeracy Assessment – April 8 – 10</u>

The GNA 10 (Graduation Numeracy Assessment) is scheduled for April $8^{\rm th}-10^{\rm th}$. The times and locations will be posted on the window next to the main office. A summary of that schedule is attached below. Current Grade 10 students are required to check the schedule in the school to find out the date, time, and location for their grade assessment.

GNA10	8:30-11:30	3 hours
PLT 1	8:30-9:50	80 minutes
PLT 2	9:55-11:15	80 minutes
Break	11:15-11:30	15 minutes
Block A	11:30-12:05	35 minutes
Block B	12:10-12:45	35 minutes
Lunch	12:45-1:30	45 minutes
Block C	1:35-2:15	40 minutes
Block D	2:20-3:00	40 minutes

This bell schedule will be in effect for all students.

Krispy Kreme Donuts

Want a perfectly glazed donut from Krispy Kreme but don't want to drive all the way to Delta?

Well, you're in luck! Palmer's Grad Committee is now selling Original Glazed Donuts from Krispy Kreme for \$16 a dozen. Our pre-orders will be taking place March 31- April 10, and your child can pick up their box(es) on April 16that lunch in the lounge. You can even surprise them with the donuts—call it an early Easter treat. Individual donuts will be available during lunch for \$2 each at Palmer Central. **Pre-orders must end by April 10th -get them while you can!** All proceeds will go towards funding our Grad Dinner Dance on June 23rd.



April 10th -get them while you can! All proceeds will go towards funding our Grad Dinner Dance on June 23rd. Delicious donuts at a low cost, and a chance to support your seniors in making the most of their last year at Palmer. So why not indulge in a sweet deal and support Palmer's Class of '25?

Cybersafe from Exploitation

Presented by Tianna Sharifi, Exploitation Education Institute April 8, 2025 \mid 6:30 – 8 p.m.

As the digital world continues to evolve, so do the risks our children face online. We invite you to join us for an informative and practical session, Cybersafe from Exploitation, led by Tianna Sharifi of the Exploitation Education Institute. This session is designed to provide parents with critical insights and tools to safeguard their children from online sexual exploitation.

Together, we will explore current trends in online exploitation, understand the dangers associated with AI and deepfakes, and learn how to identify red flags and warning signs. You will also discover effective ways to talk to your child about online safety, navigate the complexities of information sharing, and gain practical advice on handling risks tied to gaming platforms. With a focus on real-world issues and actionable strategies, this session aims to empower you to have informed and impactful conversations with your children.

We look forward to seeing you there and supporting you in keeping your family safe online.

Closed captioning in multiple languages will be available for participants. Click here to register

DATES TO REMEMBER:

BATES TO REINEINBERG				
Apr 8	Health & Safety Drill			
Apr 8 – 10	Gr. 10 Graduation Numeracy Assessment			
Apr 9	PAC Meeting @ 7pm			
	Vancouver Kiwanis Music Festival			
Apr 17	Online Scholarship Applications Close			
Apr 18	Good Friday – SCHOOL CLOSED			
Apr 21	Easter Monday – SCHOOL CLOSED			
Apr 25	Semester 2 Mid-Term Learning Updates			
	Published			

Richmond School District Summer Learning 2025

Summer Learning 2025 is just around the corner. Come join summer learning programs where you can explore new interests, learn new skills, review or preview academic courses or complete a full credit course.

Registration begins on April 28th for secondary programs.

Please visit the Continuing Education website for information regarding Summer Learning.

Bike and Scooter Safety at Palmer

We have suffered a number of bike and scooter thefts in the previous weeks and to try to minimise this as much as possible, we are asking that our students ensure that they are using sturdy locks to lock their bikes to our bike racks. Please ensure you use U-Locks rather than chain locks to assist in keeping your property as safe as possible.



Personal Learning Time for Semester 2 – Wed & Thu

Please ensure that students sign up for extra assistance in their Semester 2 course! Sign up <u>HERE</u>!

During PLT, the school is open to all students, and teachers are onsite. Students will have access to teachers and departments, and a place to engage in their learning individually or collaboratively. Please visit our website for further details and information regarding signing up.

PLT / Collaboration Bell Schedule



8:30-9:25	PLT
9:30-10:35	Block A
10:40-11:45	Block B
11:45-12:00	Nutrition Breal
12:00-1:05	Block C
1:05-1:50	Lunch
1:55-3:00	Block D

We acknowledge and thank the First Peoples of the **haidəminəm** (hun-ki-meen-um) language group on whose traditional and unceded territories we teach, learn and live

RC Palmer Secondary School – 8160 St. Albans Road, Richmond BC V6Y 2K9 Phone: 604-668-6288

Email – palmer@sd38.bc.ca Website – palmer.sd38.bc.ca

